# SDR UPS204588

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162267B
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND AND REPLACED NR 2 K-FLAP DUE TO CONDITION AND CORROSION.  THE NR 2 K-FLAP WAS FOUND TO BE CORRODED OUT OF LIMITS.  REPLACED NR 2 K-FLAP PER MM 27-81-01.
